# SDR AMWA43

- Difficulty date: September 2, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 18,256 hours, 26,136 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE176
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT CSS 69.184 CRACKED AT STRG P/N 101-640000-46 STRG P/N 101-640000-42 BOTH RT SIDE AND STRG P/N 101-640000-37 STRG P/N 101-640000-45 ON LT SIDE (4 EA TOTAL CRACKS ON THIS RIB)
